# SDR 9505731153

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fs 1761-1782
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE SHEAR TIE AT FS 1761 TO 1782, STR 45R AND 46R.  REMOVED CORROSION AND INSTALLED REPAIR STRAP PER EA 11-97995.
